MathSciNet Relay Station
MathSciNet bibliographic data
MR1434910 (98c:03077) 03C10 (03B25 03C60 03D15 68Q25 68Q40)
Basu, Saugata; Pollack, Richard; Roy, Marie-Françoise On the combinatorial and algebraic complexity of quantifier elimination. J. ACM 43 (1996), no. 6, 1002–1045.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement